CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Jin-Tianling"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 2017 | 2016
Number of items: 6.

2018

Hou, Thomas Y. and Jin, Tianling and Liu, Pengfei (2018) Potential Singularity for a Family of Models of the Axisymmetric Incompressible Flow. Journal of Nonlinear Science, 28 (6). pp. 2217-2247. ISSN 0938-8974. https://resolver.caltech.edu/CaltechAUTHORS:20170306-105506989

Frank, Rupert L. and Jin, Tianling and Xiong, Jingang (2018) Minimizers for the fractional Sobolev inequality on domains. Calculus of Variations and Partial Differential Equations, 57 (2). Art. No. 43. ISSN 0944-2669. https://resolver.caltech.edu/CaltechAUTHORS:20180221-110808137

2017

Jin, Tianling and Silvestre, Luis (2017) Hölder gradient estimates for parabolic homogeneous p-Laplacian equations. Journal de Mathématiques Pures et Appliquées, 108 (1). pp. 63-87. ISSN 0021-7824. https://resolver.caltech.edu/CaltechAUTHORS:20170629-142927842

Jin, Tianling and de Queiroz, Olivaine S. and Sire, Yannick et al. (2017) On local behavior of singular positive solutions to nonlocal elliptic equations. Calculus of Variations and Partial Differential Equations, 56 (1). Art. No. 9. ISSN 0944-2669. https://resolver.caltech.edu/CaltechAUTHORS:20170331-111505077

2016

Berestycki, Henri and Jin, Tianling and Silvestre, Luis (2016) Propagation in a non local reaction diffusion equation with spatial and genetic trait structure. Nonlinearity, 29 (4). Art. No. 1434. ISSN 0951-7715. https://resolver.caltech.edu/CaltechAUTHORS:20160422-153849680

Jin, Tianling and Xiong, Jingang (2016) Solutions of some Monge-Ampère equations with isolated and line singularities. Advances in Mathematics, 289 . pp. 114-141. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20160218-101853319

This list was generated on Wed Aug 5 07:19:14 2020 PDT.